# SDR VNAA0204002

- Difficulty date: April 9, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N472PS
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- Aircraft time: 16,429 hours, 20,755 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2430 · DC Generating System
- Part: Sensor
- Part number: 1030200
- Part serial: 2173
- Condition: Failed
- Location: Electrical Sys
- Part time: 2,374 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 4053 PIT-YYZ THE LEFT DC GENERATOR FAILED.  THE FLIGHT CREW PERFORMED THE PROCEDURES REQUIRED PER THE QUICK REFERENCE HANDBOOK AND THE FAILED GENERATOR WOULD NOT RESET.  DUE TO THE WEATHER CONDITIONS THE FLIGHT CREW RETURNED TO PIT.  A NORMAL LANDING WAS PERFORMED.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE HALL EFFECT SENSOR FOR THE LEFT DC GENERATOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-30-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
